A singular (p,q)-equation with convection and a locally defined perturbation

Calogero Vetro, Francesca Vetro, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a parametric Dirichlet problem driven by the (p,q)-Laplacian and a reaction which is gradient dependent (convection) and the competing effects of two more terms, one a parametric singular term and a locally defined perturbation. We show that for all small values of the parameter the problem has a positive smooth solution.
Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalApplied Mathematics Letters
Volume118
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A singular (p,q)-equation with convection and a locally defined perturbation'. Together they form a unique fingerprint.

Cite this